Alert archive / Kansas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 41, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 6, 2024, 2:04 PM CDT for Ellis County, Trego County, Kansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2024, 2:04 PM CDT (19:04 UTC)
- Expired
- May 6, 2024, 2:34 PM CDT
- In force
- 30 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Ellis County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 141 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 11:34 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 303 m²/s²
- 0-3 km storm-relative helicity
- 381 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
128 WUUS53 KDDC 061904 SVRDDC KSC051-195-061945- /O.NEW.KDDC.SV.W.0041.240506T1904Z-240506T1945Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Dodge City KS 204 PM CDT Mon May 6 2024 The National Weather Service in Dodge City has issued a * Severe Thunderstorm Warning for... Northeastern Trego County in west central Kansas... Northwestern Ellis County in central Kansas... * Until 245 PM CDT. * At 203 PM CDT, a severe thunderstorm was located near Ogallah, moving northeast at 55 mph. HAZARD...Quarter size hail. SOURCE...Emergency management reported quarter sized near Ogallah. IMPACT...Damage to vehicles is expected. * Locations impacted include... Ogallah and Riga. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. A Tornado Watch remains in effect until 700 PM CDT for central and west central Kansas. && LAT...LON 3887 9975 3913 9977 3913 9916 TIME...MOT...LOC 1903Z 236DEG 48KT 3900 9966 HAIL THREAT...OBSERVED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ KBJ
2 follow-up statements
112 WWUS53 KDDC 061921 SVSDDC Severe Weather Statement National Weather Service Dodge City KS 221 PM CDT Mon May 6 2024 KSC195-061931- /O.CAN.KDDC.SV.W.0041.000000T0000Z-240506T1945Z/ Trego KS- 221 PM CDT Mon May 6 2024 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TREGO COUNTY IS CANCELLED... The severe thunderstorm which prompted the warning hasmoved out of the warned area. Therefore, the warning has been cancelled. Hail smaller than quarter sized is possible. A Tornado Watch remains in effect until 700 PM CDT for central Kansas. && LAT...LON 3913 9916 3894 9959 3913 9959 TIME...MOT...LOC 1921Z 236DEG 48KT 3913 9940 $$ KSC051-061945- /O.CON.KDDC.SV.W.0041.000000T0000Z-240506T1945Z/ Ellis KS- 221 PM CDT Mon May 6 2024 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR NORTHWESTERN ELLIS COUNTY... At 221 PM CDT, a severe thunderstorm was located near Zurich, or 15 miles northeast of Ellis, moving northeast at 55 mph. HAZARD...Quarter size hail. SOURCE...Emergency management. IMPACT...Damage to vehicles is expected. This severe thunderstorm will remain over mainly rural areas of northwestern Ellis County. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 700 PM CDT for central Kansas. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3913 9916 3894 9959 3913 9959 TIME...MOT...LOC 1921Z 236DEG 48KT 3913 9940 HAIL THREAT...OBSERVED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ KBJ
855 WWUS53 KDDC 061934 SVSDDC Severe Weather Statement National Weather Service Dodge City KS 234 PM CDT Mon May 6 2024 KSC051-061943- /O.CAN.KDDC.SV.W.0041.000000T0000Z-240506T1945Z/ Ellis KS- 234 PM CDT Mon May 6 2024 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ELLIS COUNTY IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and has exited the warned area. Therefore, the warning has been cancelled. However, small hail is still possible with this thunderstorm. A Tornado Watch remains in effect until 700 PM CDT for central Kansas. && LAT...LON 3913 9916 3894 9959 3913 9959 TIME...MOT...LOC 1932Z 236DEG 48KT 3923 9922 $$ KBJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 10:57 AM CDT, 3 hours 7 minutes earlier. Its key messages:
- Severe thunderstorms are expected from mid-day into the afternoon along and east of a line Scott City to Garden City. But these storms are expected to increase in severity farther east during early to mid afternoon, with very large hail and tornadoes expected.
- The western limit of severe weather Monday depends on how early in the day storms develop.
- Critical Fire Weather conditions are forecast This Afternoon and Tuesday afternoon in the west.
- A mainly dry weather pattern will develop Monday evening and persist for several days.
- There are small chances for rain next weekend.
Area forecast discussion, May 6, 10:57 AM CDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1057 AM CDT Mon May 6 2024 .KEY MESSAGES... - Severe thunderstorms are expected from mid-day into the afternoon along and east of a line Scott City to Garden City. But these storms are expected to increase in severity farther east during early to mid afternoon, with very large hail and tornadoes expected. - The western limit of severe weather Monday depends on how early in the day storms develop. - Critical Fire Weather conditions are forecast This Afternoon and Tuesday afternoon in the west. - A mainly dry weather pattern will develop Monday evening and persist for several days. - There are small chances for rain next weekend. && .UPDATE... Issued at 1024 AM CDT Mon May 6 2024 Mesoscale Update... Weak thunderstorms developed this morning along a dry cold front in northwest Kansas. Thus far, initiation has not occurred along or ahead of the true dry line. As a strong upper level system lifts northeastward in negative tilt fashion by mid-day and into early afternoon, mid level cooling from 700-500mb will spread eastward across the front/dryline and help remove a weak capping inversion overlying the low level moisture. Thus, daytime heating at low levels along with the mid level cooling will lead to steepening of low to mid level lapse rates. Initial storm development will be along the dry cold front from WaKeeney southward to west of Dodge City. These could contain damaging winds and large hail; but if these storms are more linear in nature, then damaging wind would be the main concern. By early afternoon, the dry front will intersect the dry line southeast of Dodge City, with the dry front extending northward from a weak surface low into northern Kansas. A tropical warm front will also be situated across south central Kansas and will intersect the dry line. Hodographs are more favorable for tornadoes along and south and east of a line from Larned to Greensburg to Coldwater between 3 pm and 6 pm given that mid level cold advection with mid level backing of the winds are more subtle than farther north, but still enough to result in sufficient weakening of the capping inversion. That said, the various models also indicate some mid level backing across south central Kansas as far south as Pratt and Greensburg, which would result in shorter lived tornadoes instead of long tracked ones. The most favored area for long tracked tornadoes is along the Oklahoma state line in Barber and Comanche counties. As long as storms remain discrete along the southern tier, very large hail to baseball size and larger are possible, especially closer to the Oklahoma state line given CAPE values in the 2000-3000 j/kg range and favorable shear profile (less mid level backing). Significant tornadoes are forecast given 0-1 km SRH values in the 150 to 200 m2/s2 range. Farther north, stronger mid level backing of the wind in response to stronger mid level cold advection may result in more of a linear storm configuration with damaging winds and marginally severe hail, although brief and significant tornadoes could still occur with any cells that remain discrete. && .SHORT TERM /THROUGH TUESDAY/... Issued at 334 AM CDT Mon May 6 2024 Stratus was widespread this morning as moist south southeast winds provided moisture transport in the boundary layer. The clouds aided a steady temperature curve overnight as the entire area still remained in the low 60s as of 2 AM. A broad baroclinic leaf of cirrus cloud formed across from New Mexico across western Kansas and Nebraska while the upper synoptic trough approached the central rockies. A pacific cold front is poised to overtake the dryline by about 18-19z/1-2pm. Convective allowing models area favor initial convection developing on the northern periphery of this front, i.e. southern NE and northern into west central Kansas by around 17 or 18z (noon or 1 pm). This may lead to a few late morning hail and wind threatening severe storms while the southern reaches of the forecast area east of 283 remains in the warm sector, pooling moisture and heating up to drive surface based CAPE higher into the 2000-3000 J/kg area by the mid afternoon - meaning greater severe and tornado probability. In the area covering roughly , southern Stafford county, to Greensburg, Pratt and the southern reaches of the 183 corridor eastward, mean STP (significant tornado parameter) ramps up to values higher than 1, statistically correlated with supercells that tend to be tornadic. The slowest convective allowing model with exiting storms from the area ends the event for the DDC area by 6 pm. On Tuesday the area will be behind the frontal system with breezy westerly winds – full insolation leading to widespread warm temperatures in the 80s. The opportunity to outperform is present with the 75th percentile of the NBM members showing high approaching 90 degrees in the southern counties – so a 90 degree high temps would not be a surprise around Elkhart or Liberal. Despite the warm afternoon, the diurnal swing is large – to the tune of 40 degrees as temperatures are forecast in the 40s over much of the area Tuesday night as a weak dry cold front moves through the area establishing breezy north wind. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Issued at 334 AM CDT Mon May 6 2024 The remainder of the week is a dry forecast, under light and generally northerly surface winds. The aforementioned front and the nature of the weak wind flow looks to cap highs in the pleasant 70s for each day Wednesday though Saturday. Slight chances for showers and thunderstorms return by Saturday as well, however it does not look like a widespread dynamic severe weather setup at this time. EC and GFS ensemble means both target the period from Monday/Tuesday through the week for light precipitation on the 24 hour ensemble Multi-runs. Plenty of consistency in the last 10 runs or so. The trend looks a little warmer as well with daily highs trending in the 80s. && .AVIATION /06Z TAFS THROUGH 06Z TUESDAY/... Issued at 450 AM CDT Mon May 6 2024 Southeasterly moist upslope surface winds This Morning will maintain a stratus deck firmly in the IFR category as far east as Garden City, and perhaps Liberal. Most guidance does indicate visibility is leaning to remain above the LIFR category, but if visibility were to drop to one half mile or less – still the favored area would be the DDC terminal between 10 and 13z, as the NBM forecasts mean visibility less than one half mile over south central Kansas. The ceilings will give way to a dryline in the mid morning hours, which could become the focus for numerous severe thunderstorms as early as the 15 and 18z timeframe anywhere form GCK to HYS, and spreading east in a broken line through mid afternoon. && .FIRE WEATHER... Issued at 334 AM CDT Mon May 6 2024 Widespread red flag meteorological conditions are expected each of the next 2 days across the western half of the area. The area hasn’t been cleared of dry fuels for the season, however there may be some variability in the greenness withing the highlighted region. The red flag warning was expanded for all areas along the highway 23 corridor This Afternoon, with a areal matching Fire Weather Watch for Tuesday. Areas along the highway 283 corridor and eastward are considered too green to continue warnings for the time being. && .DDC WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 9 PM CDT /8 PM MDT/ this evening for KSZ043-044-061>063-074>077-084>087. Fire Weather Watch from Tuesday afternoon through Tuesday evening for KSZ043-044-061>063-074>077-084>087. && UPDATE...Finch SHORT TERM...99 LONG TERM...99 AVIATION...99 FIRE WEATHER...99
Hazardous weather outlook, May 6, 3:50 AM CDT, 10 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 350 AM CDT Mon May 6 2024 KSZ030-031-043>046-061>066-074>081-084>090-070900- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 350 AM CDT Mon May 6 2024 /250 AM MDT Mon May 6 2024/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight An outbreak of significant severe weather is forecast Today across much of southwest and central Kansas. The greatest risk will be along and east of the Highway 283 corridor from early afternoon through the early evening hours. All severe weather types can be expected, including the possibility of strong, long- lived tornadoes. A Red Flag Warning is in effect for areas west of Highway 83 for This afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A Fire Weather Watch in effect for areas west of highway 23 Tuesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed as early as noon across the northern counties, and by early to mid afternoon over the south central Kansas counties. 99
In the hours before
Special weather statement, May 6, 12:54 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1254 PM CDT Mon May 6 2024
KSZ044-045-061830-
Lane KS-Ness KS-
1254 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NESS AND EASTERN
LANE COUNTIES THROUGH 130 PM CDT...
At 1254 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dighton, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Dighton around 100 PM CDT.
Other locations in the path of this storm include Pendennis and
Utica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for west central
Kansas.
&&
LAT...LON 3862 10009 3834 10042 3841 10056 3870 10039
3870 10028
TIME...MOT...LOC 1754Z 213DEG 32KT 3843 10044
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SPRINGERSpecial weather statement, May 6, 12:57 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1257 PM CDT Mon May 6 2024
KSZ030-031-061830-
Trego KS-Ellis KS-
1257 PM CDT Mon May 6 2024
...STRONG THUNDERSTORMS WILL IMPACT TREGO AND NORTHWESTERN ELLIS
COUNTIES THROUGH 130 PM CDT...
At 1257 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Wakeeney to 6 miles north of
Arnold. Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Wakeeney and Trego Center around 100 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for central and
west central Kansas.
&&
LAT...LON 3871 9971 3870 10015 3913 9995 3913 9953
TIME...MOT...LOC 1757Z 262DEG 18KT 3912 9988 3873 10005
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SPRINGERSpecial weather statement, May 6, 1:19 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Dodge City KS
119 PM CDT Mon May 6 2024
KSZ030-044-045-061900-
Trego KS-Lane KS-Ness KS-
119 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NESS...TREGO AND
NORTHEASTERN LANE COUNTIES THROUGH 200 PM CDT...
At 119 PM CDT, Doppler radar was tracking a strong thunderstorm near
Utica, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern Ness,
Trego and northeastern Lane Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for west central
Kansas.
&&
LAT...LON 3895 9965 3856 10023 3865 10036 3870 10033
3870 10015 3895 10015 3913 10003
TIME...MOT...LOC 1819Z 216DEG 39KT 3866 10024
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SPRINGERSpecial weather statement, May 6, 1:55 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
155 PM CDT Mon May 6 2024
KSZ030-031-061930-
Trego KS-Ellis KS-
155 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TREGO AND
NORTHWESTERN ELLIS COUNTIES THROUGH 230 PM CDT...
At 155 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ogallah, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Ogallah around 200 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for central and
west central Kansas.
&&
LAT...LON 3882 9980 3892 9993 3913 9983 3913 9930
TIME...MOT...LOC 1855Z 225DEG 43KT 3896 9979
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SPRINGERLocal storm report, May 6, 2:03 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Dodge City KS
203 PM CDT Mon May 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM Hail Ogallah 38.99N 99.73W
05/06/2024 M1.00 Inch Trego KS Emergency Mngr
&&
GTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 2:46 AM CDT | Fire Weather Watch | DDC | Finney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more | 13 hr |
| May 6, 12:54 PM CDT | Special Weather Statement | DDC | Lane | 36 min |
| May 6, 12:57 PM CDT | Special Weather Statement | DDC | Trego | 33 min |
| May 6, 1:19 PM CDT | Special Weather Statement | DDC | Trego | 41 min |
| May 6, 1:55 PM CDT | Special Weather Statement | DDC | Trego | 35 min |
| May 6, 1:57 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman | 48 min |
| May 6, 2:07 PM CDT | Special Weather Statement | DDC | Kiowa | 38 min |
| May 6, 2:22 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 38 min |
| May 6, 2:41 PM CDT | Special Weather Statement | DDC | Pawnee | 34 min |
| May 6, 2:47 PM CDT | Special Weather Statement | DDC | Edwards | 28 min |
| May 6, 2:52 PM CDT | Special Weather Statement | DDC | Pawnee | 23 min |
| May 6, 3:05 PM CDT | Special Weather Statement | DDC | Ellis | 25 min |
| May 6, 3:05 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush, Stafford | 40 min |
| May 6, 3:16 PM CDT | Special Weather Statement | DDC | Kiowa | 29 min |
| May 6, 3:18 PM CDT | Special Weather Statement | DDC | Comanche | 27 min |
| May 6, 3:19 PM CDT | Special Weather Statement | DDC | Edwards | 26 min |
| May 6, 3:28 PM CDT | Red Flag Warning | DDC | Finney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more | 29 hr |
| May 6, 3:31 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 44 min |
| May 6, 3:32 PM CDT | Severe Thunderstorm Warning | DDC | Comanche, Kiowa, Pratt | 28 min |
| May 6, 3:34 PM CDT | Special Weather Statement | DDC | Ellis | 26 min |
| May 6, 3:45 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 27 min |
| May 6, 4:01 PM CDT | Special Weather Statement | DDC | Pratt | 29 min |
| May 6, 4:04 PM CDT | Special Weather Statement | DDC | Comanche | 26 min |
| May 6, 4:16 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 44 min |
| May 6, 4:17 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 43 min |
| May 6, 4:46 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt, Stafford | 44 min |
| May 6, 4:51 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 28 min |
| May 6, 5:23 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 17 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.